# SDR UIEA2021111102393

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 211734220
- Part serial: 59B0099
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU INOP ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60( TRANSFERRED TO DMI 156541 MEL 49-11-01A CAT C   /  12NOV21 - LP 1476572 - ITEM #4 - ONT - PERFORMED APU BITE IAW FIM 49-11 FAULT TREE 987. LIGHT TEST FAULTED WITH LAMPS AND FAULTED GEN FILTER. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. OPS CHECK GOOD, NO FAULTS NOTED. THIS CLEARS MDDR 156541, PLACARDS REMOVED.  )
